# SDR COZA20190106126

- Difficulty date: January 2, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 29,676 hours, 17,336 cycles
- Engine: Ge CFM567B24
- Engine time: 29,336 hours, 17,023 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bushing
- Part number: 1318M22G03
- Condition: Broken
- Location: Engine
- Component: Engine, Cfmint, CFM567B
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

10EA VARIABLE STATOR VANE SECOND STAGE ACTUATOR BUSHINGS FOUND MISSING OR BROKEN ON ENGINE.  ENGINE REMOVED AND SENT TO SHOP.
